Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2006, Issue 594

Issues

Représentations semi-stables de torsion dans le cas er < p − 1

Xavier Caruso
  • Villetaneuse; Laboratoire Analyse, Géométrie et Applications, UMR 7539, Institut Galilée, Université Paris XIII, 99, av. J.B. Clément, 93430 Villetaneuse, France.
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2006-05-17 | DOI: https://doi.org/10.1515/CRELLE.2006.035

Abstract

Let K be a local field of mixed characteristic not absolutely ramified. Fontaine-Laaille theory (see [J. M. Fontaine et G. Laffaille, Construction de représentations p-adiques, Ann. Sci. ENS 15 (1982), 547–608. ]) gives a description of the torsion crystalline ℤp representations of the absolute Galois group of K (p denotes the characteristic of the residual field). Improving the former works, Breuil introduced new modules and obtained an integer and torsion theory for the semi-stable representations (see [C. Breuil, Construction de représentations p-adiques semi-stables, Ann. Sci. ENS 31 (1997), 281–327]).

In this paper, we follow Breuil's works and adapt them to the case where the local field K can be absolutely ramified. However, we would have a limitation on the index of absolute ramification.

About the article

Received: 2004-10-28

Published Online: 2006-05-17

Published in Print: 2006-05-01


Citation Information: Journal fur die reine und angewandte Mathematik (Crelles Journal), Volume 2006, Issue 594, Pages 35–92, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2006.035.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Lucio Guerberoff and Chol Park
Pacific Journal of Mathematics, 2019, Volume 298, Number 2, Page 299
[2]
Luis Dieulefait
Annals of Mathematics, 2012, Volume 176, Number 2, Page 1015
[3]
Luis Dieulefait
Manuscripta Mathematica, 2012, Volume 139, Number 1-2, Page 71

Comments (0)

Please log in or register to comment.
Log in